Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on Volterra integral equations and topological dynamics


Authors: Richard K. Miller and George R. Sell
Journal: Bull. Amer. Math. Soc. 74 (1968), 904-908
DOI: https://doi.org/10.1090/S0002-9904-1968-12075-0
MathSciNet review: 0233160
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Levin, The qualitative behavior of a nonlinear Volterra equation, Proc. Amer. Math. Soc. 16 (1965), 711-718. MR 190669
  • 2. R. K. Miller, Asymptotic behavior of solutions of nonlinear Volterra equations, Bull. Amer. Math. Soc. 72 (1966), 153-156. MR 196441
  • 3. R. K. Miller and G. R. Sell, Existence, uniqueness and continuity of solutions of integral equations, Ann. Mat. Pura Appl. (to appear) MR 247395
  • 4. R. K. Miller and G. R. Sell, Volterra integral equations and topological dynamics, (to appear). MR 288381
  • 5. G. R. Sell, Nonautonomous differential equations and topological dynamics. I: The basic theory, Trans. Amer. Math. Soc. 127 (1967), 241-262. MR 212313
  • 6. G. R. Sell, Nonautonomous differential equations and topological dynamics. II: Limiting equations, Trans. Amer. Math. Soc. 127 (1967), 263-283. MR 212314
  • 7. G. R. Sell, Lectures on topological dynamics and differential equations, Van Nostrand, Princeton, N. J. (to appear) MR 442908


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12075-0

American Mathematical Society